Alert archive / Florida / Tornado Warnings in 2014

Tornado Warning 10, NWS Tampa Bay, FL

September 1, 2014Hillsborough County, Florida

NWS Tampa Bay, FL issued this tornado warning at Sep 1, 2014, 7:33 PM EDT for Hillsborough County, Florida. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2014, 7:33 PM EDT (23:33 UTC)
Expired
Sep 1, 2014, 7:41 PM EDT
In force
8 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Hillsborough County, FL

The radar

The Tampa radar (KTBW), 19 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.6 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2014-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2014-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1026 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

862 
WFUS52 KTBW 012333
TORTBW
FLC057-020000-
/O.NEW.KTBW.TO.W.0010.140901T2333Z-140902T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
733 PM EDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 800 PM EDT

* AT 733 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  WATERSPOUT NEAR MACDILL AIR FORCE BASE...OR 10 MILES EAST OF
  DOWNTOWN SAINT PETERSBURG...MOVING NORTHWEST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  MACDILL AIR FORCE BASE BY 745 PM EDT...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...AS WATERSPOUTS MOVE ASHORE THEY BECOME TORNADOES AND
SHOULD BE CONSIDERED EXTREMELY DANGEROUS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF A
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER.

&&

LAT...LON 2790 8251 2782 8246 2781 8248 2782 8252
      2785 8256
TIME...MOT...LOC 2333Z 148DEG 11KT 2782 8249

$$
1 follow-up statement
650 
WWUS52 KTBW 012341
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
741 PM EDT MON SEP 1 2014

FLC057-012351-
/O.CAN.KTBW.TO.W.0010.000000T0000Z-140902T0000Z/
HILLSBOROUGH FL-
741 PM EDT MON SEP 1 2014

...THE TORNADO WARNING FOR WESTERN HILLSBOROUGH COUNTY IS
CANCELLED...

THE STORM THAT PRODUCED THE TORNADO HAS NOW WEAKENED AND IS NO LONGER
CAPABLE OF PRODUCING A TORNADO. HEAVY RAIN AND GUST WINDS OF UP TO 
45 KNOTS ARE STILL POSSIBLE.

LAT...LON 2790 8251 2782 8246 2781 8248 2782 8252
      2785 8256
TIME...MOT...LOC 2341Z 148DEG 11KT 2784 8250

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Sep 1, 3:16 PM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, Sep 1, 3:16 PM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
316 PM EDT MON SEP 1 2014

.SHORT TERM...
EAST COAST SEA BREEZE IS MOVING SLOWLY WESTWARD APPROACHING OUR
EASTERN COUNTIES AT THIS TIME. THE WEST COAST SEA BREEZE IS
BECOMING BETTER DEFINED AND WILL LIKELY ALSO PUSH INLAND TOWARD
THE I-75 CORRIDOR. EXPECT SHOWERS AND STORMS TO BEGIN DEVELOPING
AROUND THE BAY AREA SOON...BUT THE BULK OF THE STORMS WILL OCCUR
WHEN THE EAST COAST SEA BREEZE BEGINS TO INTERACT WITH THE WEST
COAST SEA BREEZE LATE THIS AFTERNOON OR EVENING.

THE UPPER-LEVEL LOW / TUTT LOW / NEAR THE BAHAMAS IS FORECAST TO
MOVE STEADILY WESTWARD TOWARD SOUTH FLORIDA OR THE FLORIDA KEYS
OVER THE NEXT FEW DAYS. WE WILL BE ON THE SUBSIDENT SIDE OF THIS
FEATURE THROUGH TUESDAY...WHICH WILL HELP TO DELAY SHOWER
DEVELOPMENT BUT COULD ALSO INCREASE THE POTENTIAL FOR STRONGER
WIND GUSTS IN THE MORE ROBUST CELLS DUE TO THE DRIER AIR. THE
COOLER MID-LEVEL AIR ASSOCIATED WITH THE UPPER-LEVEL LOW WILL NOT
ARRIVE UNTIL AFTER TUESDAY...SO OVERALL LAPSE RATES WILL STILL BE
UNIMPRESSIVE BUT NOT RESTRICTIVE FOR CONVECTION.

.LONG TERM (PREVIOUS DISCUSSION TUESDAY NIGHT-SUNDAY)...
THE SURFACE RIDGE REMAINS NORTH OF THE AREA FOR THE MIDDLE PART OF
NEXT WEEK. A MID/UPPER-LEVEL LOW WILL PASS OVER THE VERY SOUTHERN
PART OF THE STATE OR JUST SOUTH OF THE STATE ON WEDNESDAY AND
THURSDAY. MODELS CONTINUE TO AGREE ON SOME DRIER AIR MOVING OVER THE
REGION ON WEDNESDAY...WITH RELATIVELY LOWER RAIN CHANCES...BUT
GENERALLY STILL EXPECTING SCATTERED COVERAGE. THE REST OF THE PERIOD
FEATURES A SIMILAR SET-UP WITH RESPECT TO THE SURFACE RIDGE...WITH
EAST TO SOUTHEAST WINDS LEADING TO SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS EACH AFTERNOON AND EVENING. TEMPERATURES ARE EXPECTED
TO REMAIN AROUND NORMAL VALUES FOR THIS TIME OF YEAR.

&&

.AVIATION...
SHOWERS AND STORMS WILL BE ARRIVING/DEVELOPING NEAR TERMINALS
THROUGH 00Z OR SO THEN MOVE OFFSHORE DURING THE EVENING.
AMENDMENTS TO INCLUDE BRIEF IFR CONDITIONS ARE POSSIBLE SOON FOR
FMY AND RSW.

&&

.MARINE...
EAST SOUTHEAST WINDS LESS THAN 15 KNOTS AND SEAS 2 FEET OF LESS
WILL CONTINUE THROUGH THE WEEK AS HIGH PRESSURE OVER THE ATLANTIC
BUILDS WEST OVER THE FLORIDA PENINSULA. THE SEA BREEZE WILL SET UP
ALONG THE COASTLINE EACH DAY TURNING THE WINDS TO AN ONSHORE FLOW
OUT OF THE SOUTHWEST THROUGH NORTHWEST DIRECTION. SCATTERED SHOWERS
AND STORMS WILL BE POSSIBLE EACH DAY DEVELOPING OVER LAND AND THEN
PUSHING WESTWARD OVER THE COASTAL WATERS DURING THE EVENING HOURS.
THE ONLY EXPECTED HAZARD WILL BE GUSTY WINDS...HIGHER SEAS...AND THE
POTENTIAL FOR WATERSPOUTS IN THE VICINITY OF THUNDERSTORMS.

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS NEXT SEVERAL DAYS WITH PREDOMINANTLY
EASTERLY FLOW RESULTING IN HIGHEST RAIN CHANCES NEAR AND WEST OF
THE I-75 CORRIDOR EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  77  93  77  92 /  50  40  30  40
FMY  75  94  75  92 /  20  60  20  50
GIF  74  93  75  92 /  20  30  10  30
SRQ  75  94  75  91 /  50  40  30  40
BKV  72  94  72  93 /  40  40  20  40
SPG  79  93  79  91 /  50  40  40  40

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.

&&

SHORT TERM/AVIATION/FIRE WEATHER...JILLSON
PREVIOUS LONG TERM...CARLISLE
MARINE...GARCIA
DECISION SUPPORT...FLEMING
Hazardous weather outlook, Sep 1, 4:55 AM EDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
455 AM EDT MON SEP 1 2014

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-020900-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
455 AM EDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...WITH THE BEST
COVERAGE ANTICIPATED WEST OF THE I-75 CORRIDOR. THUNDERSTORMS
THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING
STRIKES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED. THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY
RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

CARLISLE

In the hours before

Special weather statement, Sep 1, 3:44 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
344 PM EDT MON SEP 1 2014

FLZ165-265-012030-
INLAND LEE-COASTAL LEE-
344 PM EDT MON SEP 1 2014

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LEE COUNTY...

AT 344 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED 10 MILES NORTHEAST OF BONITA
SPRINGS...MOVING WEST AT 25 MPH...WILL AFFECT SOUTHWEST FLORIDA
AIRPORT...BONITA SPRINGS...ESTERO AND FORT MYERS VILLAS...UNTIL 430
PM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 116 AND 123.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY
RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER
VEHICLES.

&&

LAT...LON 2632 8185 2640 8189 2647 8198 2647 8202
      2644 8202 2641 8208 2642 8209 2648 8208
      2648 8203 2649 8208 2661 8206 2657 8156
      2642 8156 2641 8165 2632 8166
TIME...MOT...LOC 1944Z 096DEG 21KT 2641 8167
Special weather statement, Sep 1, 4:45 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
445 PM EDT MON SEP 1 2014

FLZ165-265-012130-
INLAND LEE-COASTAL LEE-
445 PM EDT MON SEP 1 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN LEE
COUNTY FOR A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS
VALID UNTIL 530 PM EDT...

AT 446 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
BURNT STORE MARINA TO LOVERS KEY STATE PARK...OR ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF CAPE CORAL TO FORT MYERS BEACH...
MOVING WEST AT 10 MPH WILL AFFECT WHISKEY CREEK...FORT MYERS BEACH...
LOVERS KEY STATE PARK AND CAPE CORAL.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2647 8198 2647 8202 2645 8201 2641 8208
      2648 8219 2659 8221 2651 8217 2648 8212
      2660 8214 2660 8216 2666 8222 2669 8222
      2672 8215 2668 8210 2676 8207 2677 8190
      2637 8187
TIME...MOT...LOC 2046Z 110DEG 8KT 2672 8199 2637 8196
Special weather statement, Sep 1, 5:27 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
527 PM EDT MON SEP 1 2014

FLZ160-162-165-260-012215-
INLAND SARASOTA-COASTAL SARASOTA-COASTAL CHARLOTTE-COASTAL LEE-
527 PM EDT MON SEP 1 2014

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LEE...SOUTHERN
SARASOTA AND WESTERN CHARLOTTE COUNTIES...

AT 527 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
NORTH PORT TO BOKEELIA...OR ALONG A LINE EXTENDING FROM NORTH PORT
TO 13 MILES SOUTHWEST OF PUNTA GORDA...MOVING WEST AT 5 MPH...WILL
AFFECT NORTH PORT...BOKEELIA...GULF COVE AND WARM MINERAL
SPRINGS...UNTIL 615 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING
IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION.

&&

LAT...LON 2674 8209 2677 8217 2672 8216 2669 8212
      2670 8218 2676 8217 2677 8222 2670 8226
      2682 8229 2704 8244 2709 8246 2710 8215
      2694 8212 2692 8217 2678 8215 2673 8208
      2669 8207 2669 8210
TIME...MOT...LOC 2127Z 095DEG 4KT 2702 8223 2678 8219
Special weather statement, Sep 1, 6:08 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
608 PM EDT MON SEP 1 2014

FLZ160-260-012300-
INLAND SARASOTA-COASTAL SARASOTA-
608 PM EDT MON SEP 1 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
SARASOTA COUNTY FOR A STRONG THUNDERSTORM WITH STRONG WIND GUSTS
VALID UNTIL 700 PM EDT...

AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM LOCATED NEAR MYAKKA RIVER STATE PARK...OR 11
MILES NORTHEAST OF VENICE...MOVING WEST AT 10 MPH WILL AFFECT MYAKKA
RIVER STATE PARK...NOKOMIS...BEE RIDGE AND VAMO.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 191 AND 207.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AND WILL CAUSE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD
EXERCISE CAUTION.

&&

LAT...LON 2734 8254 2728 8225 2721 8225 2720 8220
      2709 8222 2709 8247 2711 8248 2713 8248
      2718 8251 2720 8251 2725 8255
TIME...MOT...LOC 2208Z 096DEG 8KT 2719 8231
Special weather statement, Sep 1, 6:54 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
654 PM EDT MON SEP 1 2014

FLZ155-160-255-260-012345-
INLAND MANATEE-INLAND SARASOTA-COASTAL SARASOTA-COASTAL MANATEE-
654 PM EDT MON SEP 1 2014

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MANATEE AND
NORTHWESTERN SARASOTA COUNTIES...

AT 653 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR LAKE MANATEE STATE PARK...OR 13
MILES NORTHEAST OF SARASOTA...MOVING WEST AT 10 MPH...WILL AFFECT
LAKEWOOD RANCH...DESOTO LAKES...ELLENTON AND PALMETTO...UNTIL 745 PM
EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 217 AND 229.

GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION.

&&

LAT...LON 2740 8264 2738 8260 2739 8258 2741 8259
      2743 8263 2760 8260 2763 8257 2762 8226
      2734 8229 2734 8256 2738 8259 2737 8260
      2734 8259 2736 8264
TIME...MOT...LOC 2253Z 097DEG 8KT 2744 8238

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 3:44 PM EDTSpecial Weather StatementTBWLee46 min
Sep 1, 4:10 PM EDTSevere Thunderstorm WarningTBWLee35 min
Sep 1, 4:29 PM EDTSpecial Marine WarningTBW61 min
Sep 1, 4:45 PM EDTSpecial Weather StatementTBWLee45 min
Sep 1, 6:08 PM EDTSpecial Weather StatementTBWSarasota52 min
Sep 1, 6:54 PM EDTSpecial Weather StatementTBWManatee51 min
Sep 1, 7:24 PM EDTSpecial Marine WarningTBW36 min
Sep 1, 7:36 PM EDTSpecial Weather StatementTBWHillsborough, Pasco39 min
Sep 1, 7:47 PM EDTSpecial Weather StatementTBWHillsborough, Pasco, Sumter28 min
Sep 1, 7:57 PM EDTSpecial Marine WarningTBW48 min

Nearby

Tornado Warnings in Florida, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.